# SDR CA970922019

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970010217
- Condition: Chafed
- Location: Dump Solenoid
- Part time: 16,530 hours
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED NR2 HYDRAULIC LEVEL STARTING TO DROP. NR2 LANDING GEAR DOORS FOUND ALL WET. LINE BETWEEN DUMP SOLENOID VALVES HAD A SMALL CHAFE ON THE EXTERIOR WHICH CAUSED THE LEAK.
